DOI QR코드

DOI QR Code

NORMALITY CRITERIA FOR A FAMILY OF MEROMORPHIC FUNCTIONS WITH MULTIPLE ZEROS

  • Datt, Gopal (School of Mathematics Harish-Chandra Research Institute(HBNI)) ;
  • Li, Yuntong (Department of Basic Courses Shaanxi Railway Institute) ;
  • Rani, Poonam (Department of Mathematics University of Delhi)
  • Received : 2017.07.10
  • Accepted : 2017.08.29
  • Published : 2018.07.31

Abstract

In this article, we prove some normality criteria for a family of meromorphic functions having zeros with some multiplicity. Our main result involves sharing of a holomorphic function by certain differential polynomials. Our results generalize some of the results of Fang and Zalcman [4] and Chen et al. [2] to a great extent.

Keywords

meromorphic functions;holomorphic functions;shared values;normal families

References

  1. L. V. Ahlfors, Complex Analysis, third edition, McGraw-Hill Book Co., New York, 1978.
  2. W. Chen, H. Tian, Y. Zhang, and W. Yuan, Normal families of meromorphic functions concerning shared values, J. Complex Anal. 2013 (2013), Article ID 107281, 7 pages; http://dx.doi.org/10.1155/2013/107281. https://doi.org/10.1155/2013/107281
  3. G. Dethloff, V. T. Tran, and V. T. Nguyen, Normal criteria for families of meromorphic functions, J. Math. Anal. Appl. 411 (2014), no. 2, 675-683. https://doi.org/10.1016/j.jmaa.2013.09.059
  4. M. Fang and L. Zalcman, On the value distribution of $f\;+\;a(f'′)^n$, Sci. China Ser. A 51 (2008), no. 7, 1196-1202. https://doi.org/10.1007/s11425-008-0022-2
  5. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964.
  6. J. D. Hinchliffe, On a result of Chuang related to Hayman's alternative, Comput. Methods Funct. Theory 2 (2002), no. 1, 293-297. https://doi.org/10.1007/BF03321023
  7. C. Lei, M. Fang, and C. Zeng, Some normality criteria of meromorphic functions, Acta Math. Sci. Ser. B Engl. Ed. 33 (2013), no. 6, 1667-1674.
  8. Y. Li, Normal families of zero-free meromorphic functions, Abstr. Appl. Anal. 2012 (2012), Art. ID 908123, 12 pp.
  9. E. Mues and N. Steinmetz, Meromorphe Funktionen, die mit ihrer Ableitung Werte teilen, Manuscripta Math. 29 (1979), no. 2-4, 195-206. https://doi.org/10.1007/BF01303627
  10. J. L. Schiff, Normal Families, Universitext, Springer-Verlag, New York, 1993.
  11. W. Schwick, Sharing values and normality, Arch. Math. (Basel) 59 (1992), no. 1, 50-54. https://doi.org/10.1007/BF01199014
  12. Y.-M. Wang, On normality of meromorphic functions with multiple zeros and sharing values, Turkish J. Math. 36 (2012), no. 2, 263-271.
  13. Y. Xu, F. Wu, and L. Liao, Picard values and normal families of meromorphic functions, Proc. Roy. Soc. Edinburgh Sect. A 139 (2009), no. 5, 1091-1099. https://doi.org/10.1017/S0308210508000462
  14. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, Mathematics and its Applications, 557, Kluwer Academic Publishers Group, Dordrecht, 2003.
  15. L. Yang, Value Distribution Theory, translated and revised from the 1982 Chinese original, Springer-Verlag, Berlin, 1993.
  16. L. Zalcman, A heuristic principle in complex function theory, Amer. Math. Monthly 82 (1975), no. 8, 813-817. https://doi.org/10.1080/00029890.1975.11993942
  17. L. Zalcman, Normal families: new perspectives, Bull. Amer. Math. Soc. (N.S.) 35 (1998), no. 3, 215-230. https://doi.org/10.1090/S0273-0979-98-00755-1